On the oscillation of solutions of vector differential equations
Doklady Akademii Nauk, Tome 193 (1970) no. 1, pp. 21-23
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_193_1_a3,
author = {Yu. I. Domshlak},
title = {On the oscillation of solutions of vector differential equations},
journal = {Doklady Akademii Nauk},
pages = {21--23},
year = {1970},
volume = {193},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_193_1_a3/}
}
Yu. I. Domshlak. On the oscillation of solutions of vector differential equations. Doklady Akademii Nauk, Tome 193 (1970) no. 1, pp. 21-23. http://geodesic.mathdoc.fr/item/DAN_1970_193_1_a3/